Biotene Rash Maculo-papular Side Effect Reports
The following Biotene Rash Maculo-papular side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Rash Maculo-papular, can occur, and what you can do about them.
A side effect could appear soon after you start Biotene or it might take time to develop.
|Leukopenia, Stomatitis, Pyrexia, Rash Maculo-papular, Lymphocyte Count Decreased, Neutrophil Count Decreased|
This Rash Maculo-papular side effect was reported by a physician from UNITED STATES. A 55-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Biotene (dosage: Unk), which was started on May 25, 2011. Concurrently used drugs:
Biotene Rash Maculo-papular Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Biotene Rash Maculo-papular Reviews
|Wed, 01 Dec 2010|
After using the Biotenemouthwash and toothpaste my tongue began feeling very sensitive and soar. I had to discontinue this product.
|Wed, 20 Apr 2011|
I used Biotene Toothpaste for about 2 week and my mouth and cheeks broke out in huge sores, that took several months to heal.
|Mon, 24 Jan 2011|
I finally realized that Biotene toothpaste and mouthwash was affecting my taste buds. I always felt like I had a film in my mouth. I stopped using Biotene products and my problem went away. I used them for over four years before I figured it out.
|Sun, 23 Jan 2011|
While using the Biotene gel, my lip, tongue, and gums broke out in sores.
|Sat, 11 Feb 2012|
I don't have or feel like I have a dry mouth. After visiting the dentist, they suggest I try Biotene because my tongue has cracks in it. I eat and like a lot of spicy foods, but I don't have any medical conditions. I tried the mouth wash and now after a few rinses my tongue feels sore and it is sensitive to eating. Is this common or normal and will this cease after getting use to this product?
|Thu, 22 Dec 2011|
After using Biotene mouthwash to treat dry mouth, I experienced soreness on my tongue and gums. They felt raw and it was painful to eat. Discontinued use - it took several days for the soreness to go away.
|Wed, 29 Jul 2009|
|This product cause painful sores in my mouth. Others have reported the same results. What ingredient is causing this? I would like to avoid products that might have the same result.|
|Fri, 19 Nov 2010|